# SDR SWAA2018090424734

- Difficulty date: August 27, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 60,709 hours, 35,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER WEB CRACKED AT BS 663, RBL 18.  REPAIRED BARRIER IAW SRM.
